# SDR AALA201907079006

- Difficulty date: July 6, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 16,034 hours, 7,504 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS TANK PUMP 1 LEFT ENGINE LO PRESSURE MSG DISPLAYED IN FLIGHT DURING DESCENT. ECAM INDICATION. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPORTS UNABLE TO DUPLICATE, CHECKED # 1 LEFT PUMP IAW AMM 28-21-00. OPS CHECK GOOD. OK FOR SERVICE.*** (CLOSED)
